# SDR SWAA2022030980414

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737*
- Aircraft serial: 36632
- Aircraft time: 47,989 hours, 28,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16;18 AND AFT SERVICE DOOR EMERGENCY LIGHT INOP / [01] REMOVED AND REPLACED CHARGER ASSY. IAW AMM 33-51-03. OPS CK GOOD
